# SDR CALA2021062000913

- Difficulty date: June 20, 2021
- Submitted: June 21, 2021
- Operation: Air carrier
- Aircraft: N13716
- Make and model: Boeing 737724
- Aircraft serial: 28787
- Aircraft time: 70,582 hours, 25,031 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Processor
- Part number: 3012803
- Condition: Faulted
- Location: Fuel Qty
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

FUEL QUANTITY INDICATION, FLIGHT COMPARTMENT ERROR OR BLANK CENT ER TANK UPDATED MAA CODE FIX USING VENDOR MAA SCREEN PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. UPDATED MAA CODE FIX USING VENDOR MAA SCREEN MAC METER INITIATED FOR     WITH VENDOR ID V898293 MAC RELATED WORK ORDER 000000003012045 AND PRTR GILHARRY, ABRAHAM (V898293) APPROVED, DDP''S C/W GILHARRY, ABRAHAM (V898293) APPROVED, DDP''S C/W DISPATCH DESK: 80 NAME: MS DATE: 18-JUN-21- NOC DESK: 7 NAME: DZ  DATE: 18-JUN-21- DEFERRED DIRECTLY BY TOMC REMOVED AND REPLACED FQPU REF AMM 28-41-81 OPS CHECK GOOD. PLACARDS REMOVED. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1027339  SN OFF 8045 PROCESSOR, FUEL  OFF 29-2841-9-0003 8045 ON 29-2841-9-0003 2787
